On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces

Research output: Contribution in Book/Catalog/Report/Conference proceedingConference contribution

Abstract

This paper presents an ongoing research on the infinite horizon Linear Quadratic Gaussian (LQG for short) control problem for stochastic port-Hamiltonian systems on infinite-dimensional spaces with bounded input, output and noise operators. An adapted version of the separation principle is stated for this specific class of systems. Under suitable conditions, the LQG controller is shown to preserve the stochastic port-Hamiltonian structure. Finally, we propose some perspectives and open tracks to follow. The theory is illustrated on an example of vibrating string subject to a Hilbert space valued random forcing.
Original languageEnglish
Title of host publicationOn LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces
Place of PublicationIn proceedings of the 23rd Symposium on Mathematical Theory of Networks and Systems
Pages197-203
Number of pages7
Publication statusPublished - 2018
Event23rd Symposium on Mathematical Theory of Networks and Systems - Hong Kong
Duration: 16 Jul 201820 Jul 2018
http://mtns2018.ust.hk/

Conference

Conference23rd Symposium on Mathematical Theory of Networks and Systems
Abbreviated title23rd MTNS
Period16/07/1820/07/18
Internet address

Keywords

  • Infinite-dimensional system
  • port-Hamiltonian system
  • Stochastic partial differential equation
  • LQG method

Fingerprint Dive into the research topics of 'On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces'. Together they form a unique fingerprint.

  • Cite this

    Lamoline, F., & Winkin, J. (2018). On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces. In On LQG control of stochastic port-Hamiltonian systems on infinite-dimensional spaces (pp. 197-203). http://mtns2018.ust.hk/proceedings_online.html